# SDR CALA2023010200013

- Difficulty date: January 2, 2023
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 58-60 S42l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FR58-FR60, STRG42L CORRODED AFT CARGO COMPARTMENT FR60-FR53 STRINGER 42L REMOVED OUT OF LIMI TS AREA WERE NO REMAIR ALL IAWED, RECEIVED NEW STRINGER AND INSTALLED.
